It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy-Teen Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-25-2013, 11:43 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Posts: 1
sonali20 HB User
Red face really worried, need help

i took a MYPAL emergency contraceptive pill within 15 hrs of unprotected sex even though no ejaculation occured. I got my periods about 4 days early but they were light and only for 3 days. My normal cycle is for 5 days and im usually regular. Considering dese were not my periods (even though they looked like it) i took 2 home urine pregnancy test one after a week of my expected date of period and the other a week later (the last one was one month after the intercourse), They both came out negative. Also my ultrasound reports came normal. The only thing worrying me is that my previous periods were lighter and for a shorter duration. Is that normal? Also is bloating a side effect of these pills?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!